# SDR SIMA20131202006

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 34,661 hours, 31,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR INOPERATIVE.  R & R EMERGENCY EXIT SIGN OVER SERVICE DOOR IAW EMB AMM 33-50-14-000-801-A & 33-50-14-400-801-A.  OPERATIONS CHECKED GOOD.
